# SDR UALA2010110504104

- Difficulty date: November 5, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 79,934 hours, 12,880 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Leaking
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT WING AFT OF PYLON SAIL TAIL AREA HAS EVIDENCE OF HYD LEAK.  LEAK IS AT LT INBD AILERON INBD ACTUATOR ON ACT ROD SEAL.  LEAK IS MEASURED AT 4 DROPS PER MIN. COMPLETED ACTUATOR REPLACEMENT.
